Fixed point theorems for set-valued quasi-contraction maps in a G-metric space

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala

Abstract


In this paper, we achieve a fixed point theorem for G-metric set-valued quasi-contraction maps in a G-metric space. The result was obtained using a similar approach to that used by Amini-Harandi [1] and it extends the set-valued fixed point theory from metric spaces to G-metric spaces.

Full Text: PDF

How to Cite this Article:

Matthew Brijesh Sookoo, Sreedhara Rao Gunakala, Fixed point theorems for set-valued quasi-contraction maps in a G-metric space, Adv. Fixed Point Theory, 4 (2014), 491-508

Copyright © 2014 Matthew Brijesh Sookoo, Sreedhara Rao Gunakala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation